# SDR FDEA201006141986

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- Engine: Ge CF680A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381192120300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 6R AT FRAME 47 HAS 1 HOLE WITH EXPOSED METAL WITH CORROSION PRESENT ON TOP AND BOTTOM OF MOUNT HOLE.  REMOVED CORROSION IAW SRM 51-74-10.  CHECKED LIMITS FOUND OUT OF LIMITS IAW SRM 53-10-16.  REPAIRED SEAT TRACK IAW SRM 53-10-16, FIG 205.
